# SDR HALA20240116017

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8186
- Aircraft time: 16,066 hours, 3,581 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTO SHUT DOWN. REMOVED AND REPLACED APU OIL FILTERS PER AMM 49-91-41-200-002-A CONDITION SAME REMOVED + REPLACED BOTH DIFFERENTIAL PRESSURE SWITCHES 49-91-14. FILTER CHECK OK. CHECK OF APU GOOD. OKAY FOR SERVICE
